BibTeX record journals/jnw/XuHZ12

download as .bib file

@article{DBLP:journals/jnw/XuHZ12,
  author    = {Hongzhe Xu and
               Jun Huang and
               Yaoming Zhou},
  title     = {Reliability Modeling and Analysis of {SCI} Topological Network},
  journal   = {{JNW}},
  volume    = {7},
  number    = {3},
  pages     = {598--604},
  year      = {2012},
  url       = {https://doi.org/10.4304/jnw.7.3.598-604},
  doi       = {10.4304/jnw.7.3.598-604},
  timestamp = {Sat, 27 May 2017 14:24:19 +0200},
  biburl    = {https://dblp.org/rec/journals/jnw/XuHZ12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics